MAUDE Adverse Event Report: MIS IMPLANTS TECHNOLOGIES LTD. TI BASE ANTI ROTATION, GINGIVA H.1.5MM, CONI. CON., SP; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS

MIS IMPLANTS TECHNOLOGIES LTD. TI BASE ANTI ROTATION, GINGIVA H.1.5MM, CONI. CON., SP; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number CS-TB015
Medical Device Problem Code Damaged Thread (4075)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A fractured abutment had led to the implant being no longer restorable and needed to be removed.Dentsply sirona implants is not the legal manufacturer of the fractured abutment that caused the event.
 
Event or Problem Description
It was reported that a patient experienced a ti-base fracture.

Brand Name
TI BASE ANTI ROTATION, GINGIVA H.1.5MM, CONI. CON., SP
Common Device Name
ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
MIS IMPLANTS TECHNOLOGIES LTD.
p.o. box 7
bar lev industrial park 20156 00
IS  2015600
Manufacturer (Section G)
MIS IMPLANTS TECHNOLOGIES LTD.
p.o. box 7
bar lev industrial park 20156 00
IS   2015600
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24735075
Report Number3004203816-2026-08783
Device Sequence Number16018685
Product Code NHA
UDI-Device Identifier07290109003818
UDI-Public07290109003818
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K191152
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-TB015
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2026
Distributor Facility Aware Date03/11/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown